Hello, I am 22 and im sexually active. when I get an erection my penis burns and stings really bad. it does...
Posted by An_256207
Hello, I am 22 and im sexually active. when I get an erection my penis burns and stings really bad. it does it when I lift my penis twords my stomach as well. it hurts less during ejaculation but the pain is still aparent. does anyone know what this could be?View Thread
Was this Helpful?
Thank you for voting!
0 of 0 found this Tip helpful
| ReplyReplyReport This| Share this:questionHello, I am 22 and im sexually active. when I get an erection my penis burns and stings really bad. it does...
I was experiencing pain when I had erections. It was like a muscle strain sort of feeling. I was concerned...
Posted by An_249478
I was experiencing pain when I had erections. It was like a muscle strain sort of feeling. I was concerned until I figured out why I was experiencing pain.
When we men dream, at some point during our sleep cycle, we get erections, regardless of what we are dreaming about.
I really was straining my penis. It hurt because I was wearing pajamas to bed, and my erection was pushing against the fabric of the pajama bottoms, which were keeping me from extending far enough comfortably.
I sleep naked now, and have been for months. I've experienced no more erectile pain, because my erection, during sleep, is not pushing against my pajamas. I make sure not to tuck in the covers too tight as well.
Some of you experiencing the type of muscle pain in your penis during erections might just need to sleep without wearing anything to bed.
I am glad I solved my problem, and I hope I have helped some guys with this post.View Thread
Hello Sir. I'm 28 Years old and was operated for a kidney stone problem last year. Since than I've stricture...
Posted by An_241864
Hello Sir. I'm 28 Years old and was operated for a kidney stone problem last year. Since than I've stricture problem in Bulbar Urethra, Dilatation process has been done 3 times, n last dilatation was also around 1 year ago. As of now the post voiding is around 40 to 50 ml. Problems at present i have are feeling pain at lower back and at both hips(sometimes) and bad urine flow. Doctors suggested me another surgery(urethraplasty or endoscopy). But i don't want that. Shall i try self dilatation. View Thread
The following is my opinion and observations ONLY based on over 15 years of testosterone therapy. It's a life-long constant work-in-progress.
Always maintain a healthy respect for, and a genuine fear of, the power of ANY hormone you are adding to your body. This is serious stuff. Learn what to expect and when. Know what LH, FSH, estradiol, and DHT are. Err on the side of under-dosing because overdosing by even a small amount may trigger some side-effects. Miss a dose ? Don't double-up to catch-up. Skip a dose one day a week, or so, and note how you feel. Be always mindful of possibly inadvertently contaminating your environment. Segregate your laundry from all others'.
Start at a low dosage level based on the initial test and slowly increase it over a period of weeks, if not several months, till you reach your optimum daily dosage level based on your response rather than only the raw numbers from a lab test. A quick response at the beginning may mean that you're actually shocking your system at an overdose level that you don't want to maintain over any period of time. I've talked to dozens of men and several women and with EVERY one of them their doctor started them off at a high dosage level and then had to sharply reduce it because it triggered side-effect reactions. Worse with the women--acne and facial hair. Yuck ! At your optimized dosage you can probably blunt small effects of DHT,dihydrotestosterone, by taking about 180mg of saw palmetto extract daily.
Avoid suggestions from athletes or body builders. They are taking large doses to "bulk up" and will have to go through a detox regimen when they decide to come back down. You're just trying to be "normal" in this environmentally estrogen-soaked, testosterone-suppressed world we live in---mostly from plasticizers.
Avoid the patch. You can't adjust the dosage level to meet your needs, and it will probably itch and leave disk-shaped bruises that may last for months. Avoid injections. They tend to shock the system and are expensive. By far the best are gels (cream), and if you use a compounding pharmacy instead of Androgel, Testim, etc., you will probably spend less out-of-pocket than your copay if you went through your insurance carrier.
Don't think you won't benefit from the therapy because your test results show you're only near or slightly under the bottom of the arbitrarily determined "normal range" of total testosterone. If you have the symptoms, then you need the therapy. Period.
Seems like everybody focuses on the "total T" level and overlooks the important "free T", DHT, and estradiol levels. Having an endocrinologist periodically review your therapy isn't a waste of money.View Thread
Whether you're needing a 5mg or 0.5mg daily dose, you will probably save a lot of money by using a local coumpounding pharmacy. Compare their price against Androgel, etc. before your get your prescription filled.View Thread
Does any professional know about a condition with symptoms of skin burning in my left waist area at pants...
Posted by An_226162
Does any professional know about a condition with symptoms of skin burning in my left waist area at pants belt level? I have had this for the past few days and have been trying to wear loose pants as a remedy but has not helped yet, any other suggestions would be great, thank you.View Thread
Veins in your penis will usually have a blue color, but sometimes you may have what looks like a "vein" appear that wasn't there before, but it's something else. It may be accompanied by some swelling, particularly around the corona (head) of your penis, and often it appears after some vigorous sexual activity.
This is often a lymph channel inflammation. Lymph channels usually follow near blood vessels, but the lymph system has no pump to move the fluid. Irritation of soft tissue, such as prolonged masturbation, vigorous intercourse, or even confinement, can cause an irritation of the lymph channels, particularly below the head (corona) of your penis.
It is usually accompanied by some discomfort, especially when further irritated by additional handling. The swelling may be mild or severe. Your doctor may recommend a supervised regimen of high-dose anti-inflammatory drugs for a prolonged time period (do not try this on your own). This may or may not help.
Treatment REQUIRES leaving the area alone. That means no sex or masturbation until at least a week after it appears to be completely healed. If you aggravate the area, the swelling is very likely to get worse or persist longer. These inflammatory situations usually disappear on their own as suddenly and mysteriously as they appear. It may take 2-6 weeks for it to go away, but make sure you give additional time to heal so the irritation doesn't come right back.
Some exchange members have also tried a cream that helps clear lymph congestion to speed up the healing process (found under Resources in this Exchange). Use with caution if you decide to try this.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.